Pages

Sunday, July 21, 2013

Side Effects, Though "Very Rare" Can Be Real!


The Source of my "Unhappyness"?
Onchofin, Terbinafine - Anti-Fungal ?

I'm much better compared to my last post.
No more dark thoughts.
Now, it is just me, frustrated, constipated and shedding!

I immediately improved after I stopped the above anti-fungal meds.
I've been on it for the past two weeks and little did I know it messes with me head!
The "Unhappyness" grew, I cried and told my hubby I wanted to give Sophia away!
I love Sophia, how could I even think of such!!!!! Idiot ME!

I've completed first month's treatment, two more months to go!
Must remember to pinch and not let myself drift away !!

Three months treatment just to get rid of nail fungal!!


3 comments:

Hannah and Lucy said...

Bin we are so relieved you are beginning to feel better - thank goodness you discovered the source of the problem. Take care - we send love to you and of course little Sophia.
Luv Hannah, Lucy and Mum Sue xx xx xx

Ginger Jasper said...

I am so glad you are feeling better. I have been out of the loop for a little while and didn't realise. Please take care and we send love.. Hugs GJ x

Old Kitty said...

Oh my goodness! Awwww Bin!!! I'm so glad and relieved to read this post!! Poor you - but please please continue to take care! Hugs to little Sophia!!
x